Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes white vaginal discharge after taking Lupigest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2017
Answered : 732 Questions
Question
Hi sir my gyno suggested me to take lupigest 200 orally after taking this within hour creamy white discharged.i hope it is 5ne and this will happen 2dy only but regularly it is
totally absorb.otherwise can I go for next pill
Mon, 16 Apr 2018 in Women's Health
 
 
Answered by Dr. Muthu Krishnan 3 hours later
Brief Answer:
You should visit your gynaecologist.

Detailed Answer:
Hi dear,
Welcome to HCM.I have analysed your question very thoroughly.
Lupigest is a drug used for menstrual problems.The most common side effect of this drug will be whitish discharge from the vagina.Sometimes this drug may cause vaginal bleeding also.You should consult your gynaecologist.She will do per vaginal examination.After thoroughly examining you,she will guide you.
Thank you.
Feel free to write your questions.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor